MATHEMATICA BOHEMICA, Vol. 126, No. 1, pp. 67-79 (2001)

Support properties of a family of
connected compact sets

Josef Nedoma

Josef Nedoma, Institute of Mathematics, Academy of Sciences of the Czech Republic, Zitna 25, 115 67 Prague, Czech Republic, e-mail:

Abstract: A problem of finding a system of proportionally located parallel supporting hyperplanes of a family of connected compact sets is analyzed. A special attention is paid to finding a common supporting halfspace. An existence theorem is proved and a method of solution is proposed.

Keywords: set family, supporting hyperplane, lexicographic optimization, polyhedral approximation.

Classification (MSC2000): 15A03, 15A39, 52C35, 52B55, 90C34

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition